Alert archive / Indiana / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Indianapolis, IN

April 4, 202511 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Apr 4, 2025, 10:14 PM EDT for 11 counties in Indiana. It was in force for 3 hr. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 10:14 PM EDT (02:14 UTC)
Expired
Apr 5, 2025, 1:15 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IN, Greene County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 10:25 PM EDTRAIN 1.261 Nnw Greencastle, INAmount since early afternoon.
Apr 4, 10:28 PM EDTRAIN 0.982 E Clermont, INAmount for the day. Time is approximate.
Apr 4, 10:28 PM EDTRAIN 1.062 Sse Clermont, INAmount for the day. Time is approximate.
Apr 4, 10:30 PM EDTFLASH FLOOD2 Se Monument Circle, INStreet flooding.
Apr 4, 10:31 PM EDTFLOOD1 Wsw Putnamville, INUS Route 40 westbound near the bridge in Putnamville is flooded.
Apr 4, 10:40 PM EDTRAIN 1.16 Sw New Palestine, INAmount since 9 PM EDT. Approximate location.
Apr 4, 11:12 PM EDTFLOOD4 Ne Lena, INAt W CR 100 S by 725 W the creek is completely out of the bank over the road.
Apr 4, 11:29 PM EDTFLOOD3 Sw Putnamville, INW Co Rd 900 S between 243 and Co Rd 350 W in Reelsville has deep water across the road in several places.
Apr 4, 11:34 PM EDTFLOOD2 Ene Greencastle, INFlooding on Fillmore Road in multiple spots.
Apr 4, 11:55 PM EDTRAIN 3.771 Nnw Greencastle, INFour-day total.
Apr 4, 11:59 PM EDTRAIN 2.763 Ssw Paragon, IN4 hour rainfall total to midnight at CoCoRaHS station IN-MG-14.
Apr 5, 12:00 AM EDTFLOOD3 Wsw Bainbridge, INState Road 231 about 2 miles north of Brick Chapel has water rushing across the road with considerable large debris.
Apr 5, 12:00 AM EDTFLOOD4 Ne Lena, INCreek out of its banks over the road at W CR 100 S by 725 W.
Apr 5, 12:00 AM EDTRAIN 2.131 Sse Indianapolis Int', IN1.93 inches in the past 4 hours.
Apr 5, 12:00 AM EDTRAIN 2.974 N Monrovia, INTotal for April 4.
Apr 5, 12:02 AM EDTRAIN 1.825 Wsw New Palestine, IN
Apr 5, 12:43 AM EDTFLOOD2 W Avon, INReport from mPING of street flooding.
Apr 5, 1:10 AM EDTFLOOD2 Sw Plainfield, INReport from mPING of street flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 832 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
832 m²/s²
0-3 km storm-relative helicity
1207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

179 
WGUS53 KIND 050214
FFWIND
INC021-055-063-081-097-109-119-121-133-153-167-050515-
/O.NEW.KIND.FF.W.0004.250405T0214Z-250405T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
1014 PM EDT Fri Apr 4 2025

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Hendricks County in central Indiana...
  Northern Johnson County in central Indiana...
  Marion County in central Indiana...
  Morgan County in central Indiana...
  Northwestern Greene County in southwestern Indiana...
  Sullivan County in southwestern Indiana...
  Clay County in west central Indiana...
  Owen County in west central Indiana...
  Southeastern Parke County in west central Indiana...
  Putnam County in west central Indiana...
  Vigo County in west central Indiana...

* Until 115 AM EDT.

* At 1014 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Indianapolis, Terre Haute, Greenwood, Lawrence, Plainfield, 
  Franklin, Brownsburg, Beech Grove, Martinsville, Speedway, 
  Greencastle, Mooresville, Danville, Brazil, Linton, Sullivan, 
  Spencer, Southport, Avon and New Whiteland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3935 8753 3951 8753 3982 8668 3989 8594
      3955 8595 3934 8654 3936 8665 3933 8666
      3934 8668 3927 8668 3896 8720 3891 8753
      3896 8751 3898 8755 3906 8757 3911 8765
      3922 8757 3931 8761

FLASH FLOOD...RADAR INDICATED

$$

AU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 10:04 PM EDT, 10 minutes earlier. Its key messages:

  • Flood Watch through Sunday morning with rounds of moderate to heavy rain and total rainfall potentially as high as 6 to 8 inches in localized areas
  • Some strong to severe storms possible again Tonight; Severe wind gusts and large hail are the primary threats
  • Widespread, significant river flooding expected late week into next week.
Area forecast discussion, Apr 4, 10:04 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1004 PM EDT Fri Apr 4 2025

.KEY MESSAGES...

- Flood Watch through Sunday morning with rounds of moderate to
  heavy rain and total rainfall potentially as high as 6 to 8 inches
  in localized areas

- Some strong to severe storms possible again Tonight; Severe wind
  gusts and large hail are the primary threats

- Widespread, significant river flooding expected late week into
  next week.

&&

.FORECAST UPDATE...
Issued at 801 PM EDT Fri Apr 4 2025

The KIND radar loop is showing widespread widespread moderate rain
with embedded 50+ DBZ returns moving northeast into Vigo, Vermillion
and Parke counties. This area will spread northeast across central
Indiana through 9 pm and beyond. This area is associated with 305K
lift, low level frontogenesis and anomalous deep moisture. In
addition, Hi-Res and ACARS soundings are indicating unilateral flow
with strong bulk shear noted. These ingredients will lead to a
concern of training near and north of the I-70 corridor, late this
evening with an inch or more an hour of rain possible. This could
easily result in flash flooding, especially over urban and low lying
areas.

There will be an increasing chance of severe storms over south
central sections toward Midnight as a wave induced by a 120 knot
upper jet streak draws a stationary front, currently over north
central Kentucky northward into south central Indiana. This will
allow surface based storms to develop which due to the deep shear
and long hodographs could produce mainly thunderstorm wind damage
late this evening into at least the early overnight.

The rain will continue into through the night, with more waves
moving along the approaching front and flooding and flash flooding
will continue to be a concern.

&&

.MESOSCALE UPDATE...
Issued at 1003 PM EDT Fri Apr 4 2025

MRMS reflectivity loop was showing a broad area of moderate rain
with embedded heavy rain and embedded wavy bows streaming into
central Indiana from Louisiana and Arkansas. The convection was
fueled by 305K Isentropic lift and a 55 kt low level jet that
extended northeast into western Kentucky resulting in anomalous
PWATs to 1.5 inches per the SPC mesoanalysis site. The recent
rainfall combined with these training echoes will lead to increasing
chances of flash flooding late this evening and overnight.

In addition, a warm front will move north of the Ohio River
overnight which will allow for surface rooted storms and with strong
deep shear and adequate instability result in an increasing risk for
severe storms. Long curved hodographs support all types of severe
over south central sections, including tornadoes.

&&

.SHORT TERM (Today and tonight)...
Issued at 253 AM EDT Fri Apr 4 2025

Through this Morning:

The cold front has stalled out near the KY/IN border leading to
widespread showers and thunderstorms along and just north of the
boundary as warm moist air lifts above. Currently, these showers and
storms are now south of central Indiana, but a few of these cells
may sneak over the CWA boundary at times early this morning. Steep
mid level lapse rates north of the boundary could allow for a few
stronger updrafts and small to marginally severe hail to develop.
This looks like a very low threat at this time for central Indiana,
but non-zero nonetheless.

Elsewhere, widespread stratus at about 5000ft remained strong, and
is expected to maintain itself through the overnight and morning
hours. This thick stratus layer will inhibit diurnal cooling
significantly, with overnight temperatures remaining in the low 50s
to upper 40s.

This Afternoon through Tonight:

The deep trough over the Western CONUS that has been creating this
highly active pattern will continue a slow progression eastward
today. A new area of upper level diffluence is expected to
strengthen this morning through the afternoon ahead of this
trough, and downstream of a phasing jet streak. In return, this
will create a broad area of low level pressure depletion, and
eventually another low pressure system over the lower to mid
Mississippi Valley this afternoon. The low is expected to push NE
within strong WAA nearing the western Ohio Valley overnight. This
WAA push should be greatest in the 900-750mb layer this evening,
pushing a elevated warm sector over the northern Ohio Valley. This
isn't a true warm sector as the surface based boundary will lag
behind, keeping mostly all the buoyancy above the surface layer.

Now that the synoptic pattern has been discerned, how will that
impact conditions here in central Indiana? Initially, this will lead
to a suppressed cloud layer and light rainshowers this afternoon as
the 900-750mb warm front lifts northward. Within this elevated
frontal boundary a modest 0.3-0.6" is expected over a 6-8hr period.
Once the elevated frontal zone is north of a location, clouds should
lift some with a slight warm-up into the upper 50s to low 60s this
evening into the overnight. Showers should become more isolated for
a brief period following the elevated frontal passage

The more prolific rainfall is expected to arrive shortly after
sundown this evening as the LLJ strengthens and pushes highly
anomalous moisture along the WCB into the Ohio Valley. Strong
isentropic lift along with a deep CAPE profile should allow for very
efficient rainfall processes with average rainfall rates around
1- 2"/6hr. Areas along and south of I-69 corridor are expected to
have the most prolonged exposure to these higher precipitation
rates with additional overnight rainfall of around 2" likely
(isolated to scattered higher amounts are expected given the
convective nature).

As mentioned previously, the near surface frontal boundary will lag
behind, with most (if not all) of central Indiana remaining in a
"quasi-warm sector". This quasi-warm sector will have strong low
level SW WAA, but will not have any surface based instability due to
the surface inversion remaining intact, keeping these storms rooted
above the boundary layer. Elevated storms are less efficient at
producing severe wind gusts, and thus will lower the coverage of
severe wind gusts within thunderstorms. With that said, given the
strong LLJ, strong buoyancy above the surface inversion and
shallowness of the surface inversion isolated severe wind gusts
within wet microbursts and/or more organized clusters will be
possible. These steep mid level lapse rates will also allow for an
isolated severe hail threat within the stronger updrafts tonight.
There was a caveat earlier with the mention of "most" of central
Indiana will remain in the quasi-warm sector. This is due to the
close proximity of the near surface boundary and the chance for it
to reach the southern portions of central Indiana. If this does
occur, the severe wind risk and isolated tornado risk will
increase, thus this area of greater uncertainty has been highlight
by the slight (level 2) risk by SPC.

FLOOD POTENTIAL

1 to 3 inches across most of the CWA over the last 36 hours has led
to heavily saturated soils and already rising river levels. An
additional 0.3-0.6" this afternoon will only further saturate the
area prior to the expected heavy rainfall tonight. This has led
to an increasing concern in flash flooding for central Indiana,
especially for those along and south of the I-69 corridor where an
additional 2" or more of rain is expected to fall. For this
reason a slight risk for excessive rainfall risk has been issued
by WPC for most of S/E central Indiana. As heavy rain continues
into Saturday morning, the excessive rain threat will continue to
increase leading the a moderate risk for tomorrow.

&&

.LONG TERM (Saturday through Thursday)...
Issued at 253 AM EDT Fri Apr 4 2025

Saturday and Sunday

Rainfall coverage and rates should diminish briefly again Saturday
morning before the arrival of an additional surface wave into the
region late Saturday This should result in the final round of
moderate to heavy rainfall for central Indiana with the frontal
boundary shifting back to the southeast of the region later Saturday
night. This last round of rain doesn't look quite as potent with
PWAT values, while still anomalous, fall closer towards climatology.
Also, this wave will be backed by some CAA, pushing is quicker
eastward, limiting the amount of training convection over central
Indiana. Although rainfall amounts/rates are expected to be less on
Saturday, the shear amount of prior rainfall in combination will
continue the ongoing flooding concerns as even an inch of rain cloud
lead further impacts. Regardless of how much rain falls on Saturday,
river flooding this weekend through most of next week is expected to
be significant, especially over the southern Wabash and White Rivers.

Temperatures may struggle to climb out of the 40s on Sunday with a
stiff northerly wind and periodic light showers moving through the
area. Some models are hinting at snow mixing into these light
showers, but given the thermal profile of low 40s over low 30s,
wetbulbing to 35 and therefor snow chances looks unlikely.  T Monday
through Wednesday

Monday Onward:

After the wet and mild regime, a deep upper level trough will
overspread the eastern half of the country next week with high
confidence in cooler than normal conditions developing. Highs
through the first half of next week will only range from the mid 40s
to mid 50s with those temperatures subtly modifying later next week.
There will be a few opportunities for mainly light precipitation as
well as multiple weak waves aloft swing through the region. Cannot
rule out a few snowflakes mixing in with rain at times.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 740 PM EDT Fri Apr 4 2025

Rain and thunderstorms are gradually spreading into the far western
part of the state. Lightning is most prolific west of KHUF and
points southwest, but some lighting is evident west of KLAF. This
activity will continue to move ENE over the next several hours. Wind
gusts of 35kts have been observed from these thunderstorms and this
trend will need to be monitored closely at KIND and KBMG.

The risk of thunder diminishes behind this line as instability
wanes. However, winds shift in the wake of this line of storms.
Medium confidence in the timing of the advertised wind shifts. Rain
showers return to the terminals after daybreak with a very low

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

MESOSCALE...MK
UPDATE...MK
SHORT TERM...Updike
LONG TERM...Ryan/Updike
AVIATION...Brown
Hazardous weather outlook, Apr 4, 10:13 PM EDT, 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
1013 PM EDT Fri Apr 4 2025

INZ021-028>031-035>049-051>057-060>065-067>072-051000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
1013 PM EDT Fri Apr 4 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Thunderstorms will continue through Tonight. A few severe storms are
possible with damaging winds and large hail as the primary severe
threats. An isolated tornado can not be ruled out, especially over
south central Indiana.

Locally heavy rain will move northeast across the area and flash
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More rounds of heavy rain through Saturday night will lead to
additional flooding or prolonging existing flooding. Significant
river flooding is expected to develop late this week and into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of flooding. Spotter
activation may be needed later today.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Apr 4, 8:40 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
840 PM EDT Fri Apr 4 2025

INZ045>047-052>055-050115-
Johnson IN-Owen IN-Clay IN-Morgan IN-Putnam IN-Hendricks IN-
Marion IN-
840 PM EDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of Morgan, west central
Johnson, southern Hendricks, northeastern Clay, northern Owen,
southwestern Marion and southern Putnam Counties through 915 PM
EDT...

At 840 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Brazil, or 20 miles east of Terre Haute, moving
east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Stilesville, Quincy, Plainfield, Mooresville, Brooklyn, Reelsville,
Center Point, Martinsville, Eminence, Centerton, Camby, Cagles Mill
Lake, Devore, Gosport, Bowling Green, Paragon, Avon, Belle Union,
Clayton, and Patricksburg.

This includes Interstate 70 between mile markers 24 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3950 8716 3977 8635 3942 8619 3928 8711
      3943 8709
TIME...MOT...LOC 0040Z 255DEG 43KT 3940 8701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MK
Special weather statement, Apr 4, 9:05 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
905 PM EDT Fri Apr 4 2025

INZ045>047-054-055-050145-
Johnson IN-Morgan IN-Putnam IN-Hendricks IN-Marion IN-
905 PM EDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of northern Morgan,
northwestern Johnson, southern Hendricks, southwestern Marion and
southeastern Putnam Counties through 945 PM EDT...

At 904 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Greencastle, or 28 miles northwest of Bloomington,
moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stilesville, Amo, Plainfield, Mooresville, Brooklyn, Avon,
Brownsburg, Belle Union, Clayton, Lake Hart, Danville, Indianapolis
Int'l Airport, Monrovia, Little Point, Eminence, Camby, Clermont,
Greenwood, and Indianapolis.

This includes the following highways...
 Interstate 70 between mile markers 43 and 75.
 Interstate 74 between mile markers 67 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3959 8682 3987 8635 3961 8612 3947 8663
      3947 8672
TIME...MOT...LOC 0104Z 241DEG 39KT 3955 8673

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

GM
Special weather statement, Apr 4, 9:44 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
944 PM EDT Fri Apr 4 2025

INZ039-046>048-054-055-050215-
Johnson IN-Morgan IN-Hendricks IN-Hancock IN-Hamilton IN-Marion IN-
944 PM EDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of southwestern
Hancock, northeastern Morgan, northwestern Johnson, east central
Hendricks, Marion and south central Hamilton Counties through 1015 PM
EDT...

At 944 PM EDT, Doppler radar was tracking a strong thunderstorm near
Speedway, or 7 miles southwest of Indianapolis, moving northeast at
40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monument Circle, Castleton, Crows Nest, Southport, Spring Hill,
Plainfield, Warren Park, Wynnedale, Williams Creek, New Palestine,
Indianapolis Int'l Airport, Indiana State Fairgrounds, Camby, Broad
Ripple, Beech Grove, Greenwood, Homecroft, Meridian Hills, Lawrence,
and Cumberland.

This includes the following highways...
 Interstate 65 between mile markers 100 and 122.
 Interstate 69 between mile markers 200 and 201.
 Interstate 70 between mile markers 68 and 97.
 Interstate 74 between mile markers 72 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3975 8575 3970 8588 3970 8595 3967 8595
      3955 8625 3974 8642 3996 8613
TIME...MOT...LOC 0144Z 235DEG 34KT 3972 8626

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GM
Local storm report, Apr 4, 10:05 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1005 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Flood            2 S Indiana State Unive 39.43N 87.41W
04/04/2025                   Vigo               IN   Public

            Ditches overflowing leading to water
            covering some roads.

&&

BH
Local storm report, Apr 4, 10:06 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1006 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     Flood            1 SE Terre Haute        39.46N 87.37W
04/04/2025                   Vigo               IN   Public

            Basement flooding. College Ave. nearly
            impassible.

&&

BH
Local storm report, Apr 4, 10:10 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1010 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Flood            1 NNW Greencastle       39.66N 86.85W
04/04/2025                   Putnam             IN   Trained Spotter

            Minor basement flooding up to 1 inch deep in
            places.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:40 PM EDTSpecial Weather StatementINDMorgan35 min
Apr 4, 9:05 PM EDTSpecial Weather StatementINDHendricks40 min
Apr 4, 9:17 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan28 min
Apr 4, 9:44 PM EDTSpecial Weather StatementINDMarion31 min
Apr 4, 10:26 PM EDTSpecial Weather StatementINDRush, Shelby49 min
Apr 4, 10:58 PM EDTSpecial Weather StatementINDClay, Greene, Knox, Owen47 min
Apr 4, 11:22 PM EDTFlash Flood WarningINDBartholomew, Brown, Greene, Johnson, Monroe, Morgan and 2 more3 hr
Apr 4, 11:42 PM EDTSpecial Weather StatementINDMonroe, Morgan33 min
Apr 4, 11:46 PM EDTRiver Flood WarningINDJohnson21 days
Apr 4, 11:46 PM EDTRiver Flood WarningINDMarion21 days
Apr 4, 11:46 PM EDTRiver Flood WarningINDHenry, Rush, Shelby52 hr
Apr 4, 11:57 PM EDTFlash Flood WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Marion and 2 more3 hr
Apr 5, 12:03 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 2 more3 hr
Apr 5, 1:15 AM EDTFlash Flood WarningINDClay, Greene, Hancock, Hendricks, Johnson, Marion and 8 more3 hr
Apr 5, 2:16 AM EDTFlash Flood WarningINDBartholomew, Brown, Greene, Johnson, Monroe, Morgan and 1 more3 hr
Apr 5, 2:52 AM EDTFlash Flood WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more2 hr
Apr 5, 3:47 AM EDTAreal Flood WarningINDBoone3 hr
Apr 5, 3:57 AM EDTAreal Flood WarningINDHancock, Henry, Rush, Shelby4 hr
Apr 5, 4:05 AM EDTAreal Flood WarningINDMorgan, Putnam4 hr
Apr 5, 4:08 AM EDTAreal Flood WarningINDMarion4 hr
Apr 5, 4:16 AM EDTRiver Flood WarningINDHendricks, Morgan24 hr
Apr 5, 4:16 AM EDTRiver Flood WarningINDPutnam48 hr
Apr 5, 4:49 AM EDTRiver Flood WarningINDBoone, Marion10 hr
Apr 5, 5:22 AM EDTRiver Flood WarningINDBartholomew21 hr
Apr 5, 5:22 AM EDTRiver Flood WarningINDBartholomew21 hr
Apr 5, 5:33 AM EDTRiver Flood WarningINDMarion64 hr
Apr 5, 5:53 AM EDTAreal Flood WarningINDBrown3 hr
Apr 5, 6:51 AM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Martin, Montgomery and 6 more6 hr
Apr 5, 6:56 AM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more6 hr
Apr 5, 7:08 AM EDTAreal Flood WarningINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 5 more6 hr
Apr 5, 8:54 AM EDTRiver Flood WarningINDDecatur60 hr
Apr 5, 10:28 AM EDTRiver Flood WarningINDHoward40 hr
Apr 5, 10:57 AM EDTRiver Flood WarningINDPutnam39 hr
Apr 5, 12:20 PM EDTAreal Flood WarningINDBoone, Delaware, Hamilton, Henry, Madison, Montgomery and 2 more20 hr
Apr 5, 12:37 PM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Hancock, Hendricks and 12 more47 hr
Apr 5, 12:40 PM EDTAreal Flood WarningINDDaviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more71 hr
Apr 5, 4:15 PM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion36 hr

Nearby

Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.